# SDR ASAA2017061721111

- Difficulty date: June 17, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 41,527 hours, 12,508 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE ON LANDING, DATA DUMPED, BUT FMC'S CAME BACK.  ACFT GROUNDED.  REBOOTED FMC IAW FIM 34-61, TASK 804, OPS CHECKED OK.
